Panadol Night Tablets (20)

Panadol Night Tablets (20)

Write a review
| Ask a question
Regular price €7,95
/
Tax included.

Open Modal

Panadol Night Tablets (20)

Due to danger of paracetamol toxicity we will only sell one pack of medicine containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

Panadol Night tablets provide fast and effective relief of the fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache.

Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and shivers) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and ‘flu (congestion).

Diphenhydramine hydrochloride may make you drowsy which is why Panadol Night should only be taken at bedtime.

How to take

  • For bedtime use only.
  • Adults and children over 12 years: Take 2 tablets 20 minutes before bedtime.

Other products containing paracetamol may be taken for daytime relief but at a reduced maximum does of 6 tablets in 24 hours.

The dose should not be repeated more often than every 4 hours.

Not recommended for children under 12 year except on medical advice.

For professional advice on medicines consult your pharmacist.

Contains Paracetamol

Each tablet contains: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.

Warnings:

  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.
  • Do not take within 4 hours of taking other paracetamol-containing products.
  • Do not take for more than 10 consecutive nights without consulting your doctor.

Consult you doctor

  • If symptoms persist
  • Before taking Panadol Night if you are taking prescribed medicines, are under the care of a doctor, are breastfeeding, or are pregnant.
  • Prolonged use without medical supervision may be harmful

Important

  • This product should only be used when clearly necessary.
  • Immediate medical attention should be sought in the event of overdose even if you feel well.
  • Please read the enclosed leaflet carefully.
  • This product may cause drowsiness.
  • Do not drive or operate machinery.
  • Avoid alcoholic drink.

Free Click & Collect

We offer a FREE click and collect service through our pharmacy in Rathmines or Swords:

Deveneys Pharmacy, 16 Upper Rathmines Road, Rathmines, Dublin 6, D06 PW27

Plaza Pharmacy, Unit 2 The Plaza, Swords, Co Dublin K67 X7P6

    Delivery

    We deliver to Ireland, Northern Ireland and the European Union with DPD.

    You will receive a text message or email from DPD on the day of your delivery with an estimated time for delivery of your order. 

    DPD offer a Parcel Wizard service that allows you to choose a day and location that suits you to have your parcel delivered.

    You may register for this service at www.dpdparcelwizard.ie/Register


    Recently viewed